# SDR UPS06847582

- Difficulty date: July 13, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 73,553 hours, 28,643 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 46143972N
- Condition: Cracked
- Location: Fs 65 L31l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1-3 LONGERON END FITTING CRACKED AT STA 65 L31L.  REMOVED AND REPLACED LONGERON END FITTING AT STA 65 L31L IAW SRM 51-3-0, 51-1-21, AND SRM 51-3-2.
